# SDR SWAA2023090898222

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N7720F
- Make and model: Boeing 737-7BD
- Aircraft serial: 33922
- Aircraft time: 57,301 hours, 30,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Indication
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT IN AFT CABIN AND OVER AFT ENTRY DOOR.<[01] REMOVED AND REPLACED R/H AFT BATTERY PACK M1672 REF AMM 33-51-06. OPS CHECK GOOD
